Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 958101, 21 pages
Research Article

Simplicial Approach to Fractal Structures

Department of Mathematics, University of Salerno, Via Ponte don Melillo, 84084 Fisciano, Italy

Received 28 July 2011; Accepted 16 November 2011

Academic Editor: Cristian Toma

Copyright © 2012 Carlo Cattani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlo Cattani, Ettore Laserra, and Ivana Bochicchio, “Simplicial Approach to Fractal Structures,” Mathematical Problems in Engineering, vol. 2012, Article ID 958101, 21 pages, 2012.